Tina, Exactly what is the fentyl patch. I have been on oxycontin now almost a year, and when I feel the way I did Mon, mainly seems like now after a large dose of senekot, oxycontin does NOT touch the pain I have had. I know this medication has to have something to do with my stomach bothering me too.
I was up and around more today, and I cannot get through a day without the soreness and constirting in the abdomen bothering me.
After the last two times I had taken senekot, the pain and pressure as I described Monday has scared me into taking it now. I will go a couple more days, and see if they move on their own, but normally they do not! Then the pain gets a whole lot worse.
Next time i will try phillips milk of magnesia, it says it is stimulant free, don't know what else to try! And now before I can go I seem to suffer not being able to get the stool from rectum, and it hurt like =====! Take care , all!
The last time I went to pain management they mentioned a nerve block, but I do not think that is for me either! They do not think I have a entrapment, they tried injections for that before my last surgery!